| Model Number |
M00515220 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a051104 captures the reportable event of jaws different to open or close.
Event or Problem Description
Note: this report pertains to the first of two coredx biopsy forceps used during the same procedure.It was reported to boston scientific corporation that a coredx biopsy forceps was used during a procedure performed on (b)(6) 2024.During the procedure, two forceps were stuck in open position and were unable to close with the handle.The first biopsy forceps failed to close after first sample and the second forceps failed to close after four sample attempts.No further information obtained despite good faith efforts.
Event or Problem Description
Note: this report pertains to the first of two coredx biopsy forceps used during the same procedure.It was reported to boston scientific corporation that a coredx biopsy forceps was used during a procedure performed on (b)(6) 2024.During the procedure, the device was stuck in open position and unable to close with the handle.The first biopsy forceps failed to close after first sample and the second one failed to close after four sample attempt.There were no patient complications reported as a result of this event.Information received on july 26, 2024.Information was received that this event is a duplicate.See mfr.Report #3005099803-2024-03023.
Additional Manufacturer Narrative
Block b5: updated event description.Block h6: imdrf device code a051104 captures the reportable event of jaws different to open or close.